Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ueber Curvenintegrale im $ m$-dimensionalen Raum


Author: Lothar Heffter
Journal: Trans. Amer. Math. Soc. 4 (1903), 142-148
MSC: Primary 26B15; Secondary 26B30
DOI: https://doi.org/10.1090/S0002-9947-1903-1500631-5
MathSciNet review: 1500631
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B15, 26B30

Retrieve articles in all journals with MSC: 26B15, 26B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500631-5
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society